Advertisement

Mathematische Zeitschrift

, Volume 235, Issue 3, pp 455–478 | Cite as

Unramified cohomology and quadratic forms

  • Jean-Philippe Monnier
Original article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Jean-Philippe Monnier
    • 1
  1. 1.Département de Mathématiques, Université d'Angers, 2, Bd. Lavoisier, 49045 Angers cedex 01, France (e-mail: monnier@tonton.univ-angers.fr)FR

Personalised recommendations